# SDR HEEA060372

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16938
- Make and model: Bell 206L-1
- Aircraft serial: 45157
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Failed
- Location: Droop Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WILL NOT ACTUATE IN EITHER DIRECTION.
